MathSciNet Relay Station
MathSciNet bibliographic data
MR583847 05C99 (03C10 03C65)
Lachlan, A. H.; Woodrow, Robert E. Countable ultrahomogeneous undirected graphs. Trans. Amer. Math. Soc. 262 (1980), no. 1, 51–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement